| Model Number |
MM-410400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Impaired Healing (2378)
| Date of Event |
12/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of "wound dehiscence and delayed healing" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wound dehiscence and delayed healing.
Event or Problem Description
Patient reported left side "swelling near both incisions and in the glands", "incision had open wounds and wouldn't heal" and "heavy weight on the chest." patient also reported "nausea, vomiting and felt like passing out"; these events are not device related.Device was explanted.